# SDR SWAA2018080824116

- Difficulty date: June 8, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 21,619 hours, 9,333 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX771558
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, B SYSTEM NR 2 ENGINE LOW PRESSURE LIGHT ILLUMINATED.  R&R ENGINE DRIVEN PUMP PER MM.
